| Model Number |
MICL12.1 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pt info: unk.Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated a 12.1mm micl12.1 implantable collamer lens, -07.00 diopter, tore during loading and there was no patient contact.Additional information has been requested but none has been forthcoming.